# SDR WX0A2015091472861

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 65,304 hours, 42,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD & ONE AFT FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING.  REPLACED BATTERIES FOR ONE FWD & ONE AFT FLIGHT ATTENDANT FLASHLIGHTS IAW AMM 25-60-00.  OPERATIONS CHECKED NORMAL.
